# SDR 03152633

- Difficulty date: June 1, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE AFT CABIN EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE EMERGENCY FLOOR TRACK LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
